MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-25
Medical Device Problem Codes Gradient Increase (1270); Structural Problem (2506)
Health Effect - Clinical Code Transvalvular Pressure Gradient Increased (4854)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the implant of a transcatheter pulmonary valve, the patient had a pre-existing mean gradient of approximately 10 millimeters of mercury (mm hg), and pre-dilation was not performed.There was no misload identified during loading.During the first deployment attempt and after the valve was fully uncovered, the valve frame was pulled down through the native annulus; however, the valve was only able to move slightly proximal, and the valve was fully deployed from the coil.It was noted that the target implant depth was to have rows 5-6 of the valve frame below the native annulus.Post-implant hemodynamics were performed that revealed a right ventricle (rv) gradient of greater than 50 mm hg, and a high pulmonary artery gradient.Therefore, multiple rv angiograms were performed that revealed one of the transcatheter valve crowns appeared to be "in-folded"/inverted upward 1-2 proximal crowns.Subsequently, a post-implant balloon dilation was performed using a 22 millimeter (mm) by 40 mm non-medtronic balloon; however, the frame distortion did not resolve.Another balloon dilation was performed again, and the balloon was pulled backwards proximal across the native valve narrowing.It was noted that the frame distortion pointed downwards in the same direction as the proximal crowns.However, when the balloon was deflated, the same crown flipped back upward, opposite to the other crowns.The same balloon dilation technique was repeated; however, the frame distortion occurred again after deflating the balloon.A second set of hemodynamics were performed that revealed a reduction in rv pressure and gradient.Therefore, the patient was placed under observation with plan to monitor for 30 days if symptoms present or the gradient worsens.Per the physician, the depth of implant and patient's anatomy, specifically a very narrow pulmonary valve annulus of 13.8 mm in systole and 17.6 mm in diastole, contributed to the event.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id: harmony-dcs (lot: 0012702022); product type: 0195-heart valves.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the depth of implant was intended.The physician wanted to have the valve frame pulled into a more annular position by having rows 5-6 proximal to the native annulus.The valve was conforming to the patient's anatomy.Per the physician, it was unknown what caused the valve to flip upwards pointing towards the distal pulmonary artery.Additionally, it was noted that the patient's native pulmonary valve annulus was narrow, measuring 13-17mm in diameter at minimum which was suspected to be a contributing factor to the final result.
 
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24134023
Report Number9617601-2026-00448
Device Sequence Number16052391
Product Code NPV
UDI-Device Identifier00763000338992
UDI-Public(01)00763000338992(17)260311
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2026
Device Model NumberHARMONY-25
Device Catalogue NumberHARMONY-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/17/2026
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age62 YR
Patient SexFemale
Patient Weight98 KG